# SDR 29GA2014111100004

- Difficulty date: November 10, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N346AG
- Make and model: Saab 340B
- Aircraft serial: 340B446
- Aircraft time: 31,541 hours, 35,665 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Compressor
- Part number: 1134160
- Part serial: 20634JW
- Condition: Smoke
- Location: A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, F/A REPORTED LOUD BANG FOLLOWED BY ODOR OF SMOKE.   REPLACED COMPRESSOR ASSY.
